Volume 8, issue 2 (2004)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 4, 1435–1905
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Ozsváth–Szábo invariants and tight contact three-manifolds I

Paolo Lisca and András I Stipsicz

Geometry & Topology 8 (2004) 925–945
Bibliography
1 D Bennequin, Entrelacements et équations de Pfaff, from: "Third Schnepfenried geometry conference, Vol. 1 (Schnepfenried, 1982)", Astérisque 107, Soc. Math. France (1983) 87 MR753131
2 J S Birman, R F Williams, Knotted periodic orbits in dynamical systems I : Lorenz’s equations, Topology 22 (1983) 47 MR682059
3 K Brauner, Klassifikation der singularitäten algebroider Kurven, Abh. Math. Sem. Hamburg 6 (1928) 8
4 F Ding, H Geiges, Symplectic fillability of tight contact structures on torus bundles, Algebr. Geom. Topol. 1 (2001) 153 MR1823497
5 F Ding, H Geiges, A Legendrian surgery presentation of contact 3–manifolds, Math. Proc. Cambridge Philos. Soc. 136 (2004) 583 MR2055048
6 F Ding, H Geiges, A I Stipsicz, Surgery diagrams for contact 3–manifolds, Turkish J. Math. 28 (2004) 41 MR2056760
7 S K Donaldson, An application of gauge theory to four-dimensional topology, J. Differential Geom. 18 (1983) 279 MR710056
8 S K Donaldson, The Seiberg–Witten equations and 4–manifold topology, Bull. Amer. Math. Soc. (N.S.) 33 (1996) 45 MR1339810
9 Y Eliashberg, Topological characterization of Stein manifolds of dimension gt;2, Internat. J. Math. 1 (1990) 29 MR1044658
10 Y Eliashberg, Filling by holomorphic discs and its applications, from: "Geometry of low-dimensional manifolds, 2 (Durham, 1989)", London Math. Soc. Lecture Note Ser. 151, Cambridge Univ. Press (1990) 45 MR1171908
11 J B Etnyre, L L Ng, Problems in low dimensional contact topology, from: "Topology and geometry of manifolds (Athens, GA, 2001)", Proc. Sympos. Pure Math. 71, Amer. Math. Soc. (2003) 337 MR2024641
12 J B Etnyre, K Honda, On the nonexistence of tight contact structures, Ann. of Math. (2) 153 (2001) 749 MR1836287
13 H Geiges, Contact geometry, from: "Handbook of differential geometry Vol II", Elsevier/North-Holland, Amsterdam (2006) 315 MR2194671
14 R E Gompf, Handlebody construction of Stein surfaces, Ann. of Math. (2) 148 (1998) 619 MR1668563
15 K Honda, On the classification of tight contact structures I, Geom. Topol. 4 (2000) 309 MR1786111
16 P B Kronheimer, T S Mrowka, Gauge theory for embedded surfaces I, Topology 32 (1993) 773 MR1241873
17 W D Neumann, F Raymond, Seifert manifolds, plumbing, μ–invariant and orientation reversing maps, from: "Algebraic and geometric topology (Proc. Sympos., Univ. California, Santa Barbara, Calif., 1977)", Lecture Notes in Math. 664, Springer (1978) 163 MR518415
18 P Lisca, Symplectic fillings and positive scalar curvature, Geom. Topol. 2 (1998) 103 MR1633282
19 P Lisca, On symplectic fillings of 3–manifolds, from: "Proceedings of 6th Gökova Geometry–Topology Conference" (1999) 151 MR1701644
20 P Lisca, A I Stipsicz, An infinite family of tight, not semi-fillable contact three-manifolds, Geom. Topol. 7 (2003) 1055 MR2026538
21 P Lisca, A I Stipsicz, Seifert fibered contact three-manifolds via surgery, Algebr. Geom. Topol. 4 (2004) 199 MR2059189
22 P Lisca, A I Stipsicz, Ozsváth–Szabó invariants and tight contact three-manifolds II, J. Differential Geom. 75 (2007) 109 MR2282726
23 L Moser, Elementary surgery along a torus knot, Pacific J. Math. 38 (1971) 737 MR0383406
24 P Ozsváth, Z Szabó, Holomorphic disks and topological invariants for closed three-manifolds, Ann. of Math. (2) 159 (2004) 1027 MR2113019
25 P Ozsváth, Z Szabó, Holomorphic disks and three-manifold invariants: properties and applications, Ann. of Math. (2) 159 (2004) 1159 MR2113020
26 P Ozsváth, Z Szabó, Holomorphic triangle invariants and the topology of symplectic four-manifolds, Duke Math. J. 121 (2004) 1 MR2031164
27 P Ozsváth, Z Szabó, Absolutely graded Floer homologies and intersection forms for four-manifolds with boundary, Adv. Math. 173 (2003) 179 MR1957829
28 P Ozsváth, Z Szabó, Heegaard Floer homology and contact structures, Duke Math. J. 129 (2005) 39 MR2153455
29 P Ozsváth, Z Szabó, On knot Floer homology and lens space surgeries, Topology 44 (2005) 1281 MR2168576
30 P Ozsváth, Z Szabó, Knot Floer homology and the four-ball genus, Geom. Topol. 7 (2003) 615 MR2026543
31 P Ozsváth, Z Szabó, Holomorphic disks and genus bounds, Geom. Topol. 8 (2004) 311 MR2023281
32 D Rolfsen, Knots and links, 7, Publish or Perish (1976) MR0515288
33 L Rudolph, The slice genus and the Thurston–Bennequin invariant of a knot, Proc. Amer. Math. Soc. 125 (1997) 3049 MR1443854
34 A Weinstein, Contact surgery and symplectic handlebodies, Hokkaido Math. J. 20 (1991) 241 MR1114405